Advertisement

Asymptotic Analysis for Functional Stochastic Differential Equations

  • Jianhai Bao
  • George Yin
  • Chenggui Yuan

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-xvi
  2. Jianhai Bao, George Yin, Chenggui Yuan
    Pages 1-25
  3. Jianhai Bao, George Yin, Chenggui Yuan
    Pages 27-54
  4. Jianhai Bao, George Yin, Chenggui Yuan
    Pages 55-75
  5. Jianhai Bao, George Yin, Chenggui Yuan
    Pages 77-111
  6. Jianhai Bao, George Yin, Chenggui Yuan
    Pages 113-128
  7. Back Matter
    Pages 129-151

About this book

Introduction


Keywords

Functional stochastic differential equation Ergodicity Invariant measure Uniform large deviation principle Delay Cox-Ingersoll-Ross model with jumps Long-term return Two-factor model Brownian Motion Jump process

Authors and affiliations

  • Jianhai Bao
    • 1
  • George Yin
    • 2
  • Chenggui Yuan
    • 3
  1. 1.Department of MathematicsCentral South UniversityChangshaChina
  2. 2.Department of MathematicsWayne State UniversityDetroitUSA
  3. 3.Department MathematicsSwansea UniversitySwanseaUnited Kingdom

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-46979-9
  • Copyright Information The Author(s) 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-46978-2
  • Online ISBN 978-3-319-46979-9
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • Buy this book on publisher's site
Industry Sectors
Pharma
Biotechnology
Finance, Business & Banking
Telecommunications
Aerospace